scispace - formally typeset

Showing papers in "American Mathematical Monthly in 1926"


Journal ArticleDOI
W. E. Milne1
Abstract: (1926). Numerical Integration of Ordinary Differential Equations. The American Mathematical Monthly: Vol. 33, No. 9, pp. 455-460.

74 citations




Journal ArticleDOI

7 citations


Journal ArticleDOI
Abstract: (1926). The Origin of the Term “Algebra”. The American Mathematical Monthly: Vol. 33, No. 9, pp. 437-440.

6 citations


Journal ArticleDOI
Abstract: (1926). Origins of Fourth Dimension Concepts. The American Mathematical Monthly: Vol. 33, No. 8, pp. 397-406.

6 citations


Journal ArticleDOI
Abstract: (1931). Early Literary Evidence of the Use of the Zero in India. The American Mathematical Monthly: Vol. 38, No. 10, pp. 566-572.

6 citations



Journal ArticleDOI
Abstract: (1926). On the De Longchamps Circle of the Triangle. The American Mathematical Monthly: Vol. 33, No. 7, pp. 368-375.

5 citations








Journal ArticleDOI

Journal ArticleDOI
W. O. Pennell1
Abstract: (1926). A New Method for Determining A Series Solution of Linear Differential Equations with Constant or Variable Coefficients. The American Mathematical Monthly: Vol. 33, No. 6, pp. 293-307.






Journal ArticleDOI
Abstract: (1926). Formulas for the Error in Simpson's Rule. The American Mathematical Monthly: Vol. 33, No. 2, pp. 76-83.




Journal ArticleDOI
Abstract: (1926). The Arithmetic of Jehan Adam, 1475 a.d. The American Mathematical Monthly: Vol. 33, No. 1, pp. 24-28.


Journal ArticleDOI
Abstract: (1926). On the Asymptotic Expressions for Jacobi and Legendre Polynomials Derived from Finite-Difference Equations. The American Mathematical Monthly: Vol. 33, No. 7, pp. 354-361.